# SDR ASOA2016062215093

- Difficulty date: June 22, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 20,467 hours, 13,642 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TCAS DOUBLER CORRODED AT STRINGER 27 BETWEEN BS 295 & 310.   REMOVED AND REPLACED TCAS DOUBLER IAW SRM 51-42-06-001-001-A01.
